A class of differential equations of PI-type with the quasi-Painlevé property

Shun Shimomura

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We present a certain class of second order nonlinear differential equations containing the first Painlevé equation (PI). Each equation in it admits the quasi-Painlevé property, namely every movable singularity of a general solution is at most an algebraic branch point. For these equations we show some basic properties.

Original languageEnglish
Pages (from-to)267-280
Number of pages14
JournalAnnali di Matematica Pura ed Applicata
Volume186
Issue number2
DOIs
Publication statusPublished - 2007 Apr

Fingerprint

Differential equations
Differential equation
Branch Point
General Solution
Second order differential equation
Nonlinear Differential Equations
Singularity
Class

Keywords

  • Hyperelliptic integral
  • Nonlinear differential equation
  • Painlevé equation
  • Quasi-Painlevé property

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

A class of differential equations of PI-type with the quasi-Painlevé property. / Shimomura, Shun.

In: Annali di Matematica Pura ed Applicata, Vol. 186, No. 2, 04.2007, p. 267-280.

Research output: Contribution to journalArticle

@article{66e9c9dc98c74c99a0f7eb381ca178b9,
title = "A class of differential equations of PI-type with the quasi-Painlev{\'e} property",
abstract = "We present a certain class of second order nonlinear differential equations containing the first Painlev{\'e} equation (PI). Each equation in it admits the quasi-Painlev{\'e} property, namely every movable singularity of a general solution is at most an algebraic branch point. For these equations we show some basic properties.",
keywords = "Hyperelliptic integral, Nonlinear differential equation, Painlev{\'e} equation, Quasi-Painlev{\'e} property",
author = "Shun Shimomura",
year = "2007",
month = "4",
doi = "10.1007/s10231-006-0004-3",
language = "English",
volume = "186",
pages = "267--280",
journal = "Annali di Matematica Pura ed Applicata",
issn = "0373-3114",
publisher = "Springer Verlag",
number = "2",

}

TY - JOUR

T1 - A class of differential equations of PI-type with the quasi-Painlevé property

AU - Shimomura, Shun

PY - 2007/4

Y1 - 2007/4

N2 - We present a certain class of second order nonlinear differential equations containing the first Painlevé equation (PI). Each equation in it admits the quasi-Painlevé property, namely every movable singularity of a general solution is at most an algebraic branch point. For these equations we show some basic properties.

AB - We present a certain class of second order nonlinear differential equations containing the first Painlevé equation (PI). Each equation in it admits the quasi-Painlevé property, namely every movable singularity of a general solution is at most an algebraic branch point. For these equations we show some basic properties.

KW - Hyperelliptic integral

KW - Nonlinear differential equation

KW - Painlevé equation

KW - Quasi-Painlevé property

UR - http://www.scopus.com/inward/record.url?scp=33846673990&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33846673990&partnerID=8YFLogxK

U2 - 10.1007/s10231-006-0004-3

DO - 10.1007/s10231-006-0004-3

M3 - Article

VL - 186

SP - 267

EP - 280

JO - Annali di Matematica Pura ed Applicata

JF - Annali di Matematica Pura ed Applicata

SN - 0373-3114

IS - 2

ER -